# SDR 95ZZZX6575

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12805
- Make and model: Cessna 172
- Aircraft serial: 17262275
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Tube
- Part number: MA4SPA
- Condition: Missing
- Location: Accel Discharge
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT SAID THE ENGINE HAD A LOSS OF POWER AND IT WAS HARD TO START.  ENGINE WAS REMOVED FOR OVERHAUL WITH 2125 TSO.  WHEN THE CARBURETOR WAS REMOVED, IT WAS NOTICED THE ACCELERATOR DISCHARGE TUBE WAS MISSING.  SUBMITTER SUSPECTED REASON FOR LOSS OF TUBE WAS CARBURETOR FIRE.
